# SDR DALA2022051703402

- Difficulty date: May 14, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 83,209 hours, 16,791 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: False Indication
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1708 CREW REST AFT EXIT SIGN INOP, CORRECTIVE ACTION: LIGHT OP CKS NORMAL, NOTHING REPLACED OK FOR SVC (8627364)
